# SDR TWAA0002406

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND CABIN AFT VAULT DOOR, WITH TORN METAL U CHANNEL BY RT SIDE OF DOOR JAMB.  REPAIRED PER ARA 16326 AND INSTALLED.
